A Queueing Process with Some Discrimination
Management Science · 1969 · Volume 16 · Issue 3
Abstract
This paper deals with the analysis of a queueing process involving two classes of customers where the arrival mechanism of each class is subject to a particular control doctrine based on the queue length. Expressions are obtained for the equilibrium distribution of the queue length, the expected queue length and other characteristics which measure the effectiveness of the control doctrine.
Enable JavaScript for citation tools and additional paper interactions.